Skip to Main content Skip to Navigation
Journal articles

Global persistence of geometrical structures for the Boussinesq equation with no diffusion

Xin Zhang 1 Raphaël Danchin 1 
1 UMR8050
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : Our main aim is to investigate the temperature patch problem for the two-dimensional incompressible Boussinesq system with partial viscosity: the initial temperature is the characteristic function of some simply connected domain with ?(1,?) Holder regularity. Although recent results ensure that the ?(1) regularity of the patch persists for all time, whether higher order regularity is preserved has remained an open question. In the present paper, we give a positive answer to that issue. We also study the higher dimensional case, after prescribing an additional smallness condition involving critical Lebesgue or weak-Lebesgue norms of the data, so as to get a global-in-time statement. All our results stem from general properties of persistence of geometrical structures (of independent interest), that we establish in the first part of the paper.
Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-01612796
Contributor : Raphaël Danchin Connect in order to contact the contributor
Submitted on : Sunday, October 8, 2017 - 1:01:06 PM
Last modification on : Saturday, January 15, 2022 - 4:02:35 AM

Links full text

Identifiers

Citation

Xin Zhang, Raphaël Danchin. Global persistence of geometrical structures for the Boussinesq equation with no diffusion. Communications in Partial Differential Equations, Taylor & Francis, 2017, 42 (1), pp.68-99. ⟨10.1080/03605302.2016.1252394⟩. ⟨hal-01612796⟩

Share

Metrics

Record views

52